Alert archive / New Mexico / High Wind Watches in 2010

High Wind Watch 21, NWS Midland/Odessa, TX

November 27, 2010Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind watch at Nov 27, 2010, 1:54 PM MST for Eddy County, New Mexico. It took effect at Nov 28, 2010, 8:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 27, 2010, 1:54 PM MST (20:54 UTC)
In effect from
Nov 28, 2010, 8:00 AM MST
Expired
Nov 28, 2010, 3:44 AM MST
In force
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2010-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2010-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3404 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

905 
WWUS74 KMAF 272054
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
254 PM CST SAT NOV 27 2010

...STRONG WINDS POSSIBLE IN THE GUADALUPE MOUNTAINS SUNDAY...

.THE APPROACH OF AN UPPER LEVEL STORM SYSTEM WILL RESULT IN
INCREASING WINDS ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS
SUNDAY.  THE STRONGEST WINDS ARE EXPECTED IN THE GUADALUPE  
MOUNTAINS AS THE STRONGER MID LEVEL WINDS ASSOCIATED WITH THE
STORM SYSTEM AFFECT THE HIGHER ELEVATIONS...AND SOME OF THESE
STRONGER WINDS MIX DOWN AND ARE FUNNELED THROUGH GUADALUPE PASS.

NMZ027-TXZ258-281100-
/O.NEW.KMAF.HW.A.0021.101128T1500Z-101129T0300Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
154 PM MST SAT NOV 27 2010

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING. 

WESTERLY WINDS OF 35 TO 45 MPH...AND GUSTS OF 65 MPH...ARE
POSSIBLE IN THE GUADALUPE MOUNTAINS FROM LATE SUNDAY MORNING
THROUGH EARLY SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT.  SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.  CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
1 follow-up statement
474 
WWUS74 KMAF 281044
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
444 AM CST SUN NOV 28 2010

...HIGH WINDS EXPECTED IN THE GUADALUPE MOUNTAINS TODAY AND 
POSSIBLE AGAIN MONDAY...

.THE APPROACH OF A STRONG UPPER LEVEL TROUGH WILL RESULT IN
INCREASING WINDS ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS TODAY.
THE HIGHEST WINDS ARE EXPECTED IN THE GUADALUPE MOUNTAINS AS
STRONG MID LEVEL WINDS ASSOCIATED WITH THE TROUGH AFFECT THE
HIGHER ELEVATIONS...AND SOME OF THESE HIGH WINDS MIX DOWN TO THE 
SURFACE AND ARE FUNNELED THROUGH GUADALUPE PASS.  AS THE TROUGH
PASSES OVER THE AREA MONDAY... ANOTHER ROUND OF HIGH WIND IS POSSIBLE
FOR THE GUADALUPE MOUNTAINS.

NMZ027-TXZ258-282200-
/O.UPG.KMAF.HW.A.0021.101128T1500Z-101129T0300Z/
/O.NEW.KMAF.HW.W.0034.101128T1500Z-101129T0300Z/
/O.NEW.KMAF.HW.A.0022.101129T1500Z-101130T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS
344 AM MST SUN NOV 28 2010

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MST
THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
MST THIS EVENING. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS
HIGH WIND WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON. THE HIGH WIND WATCH FOR TODAY IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE
EXPECTED IN THE GUADALUPE MOUNTAINS TODAY THROUGH EARLY EVENING.
ON MONDAY SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH
ARE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS.  PERSONS TRAVELING
ON U.S. 62/180 THROUGH THE GUADALUPE MOUNTAINS SHOULD BE PREPARED
TO ENCOUNTER THESE HIGH WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME
TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE
VICINITY OF THE GUADALUPE MOUNTAINS.  PILOTS SHOULD BE ALERT FOR
STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at Nov 27, 1:51 PM MST, 3 minutes earlier.

Area forecast discussion, Nov 27, 1:51 PM MST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
251 PM CST SAT NOV 27 2010

.DISCUSSION...
ZONAL FLOW ALOFT CONTINUES ACROSS WEST TEXAS AND SOUTHEAST NEW
MEXICO THIS AFTERNOON. SCATTERED TO BROKEN CIRRUS IS SPREADING
THROUGH THE REGION WITHIN THIS FLOW PATTERN. VERY DRY AIR REMAINS
ENTRENCHED OVER THE FORECAST AREA...WITH SURFACE DEWPOINTS RANGING
FROM NEAR 0 F OVER SOUTHEAST NEW MEXICO AND THE GUADALUPE MOUNTAINS
TO THE LOWER AND MID TEENS OVER THE SOUTHERN CWFA. SOUTHERLY TO
SOUTHEASTERLY WINDS HAVE AIDED THE MODERATING TEMPERATURE TREND THIS
AFTERNOON.

HIGH CLOUD COVER SHOULD GRADUALLY DECREASE LATER THIS EVENING INTO
THE OVERNIGHT HOURS WITH CLEAR SKIES EXPECTED OVER MUCH OF THE CWFA
EARLY SUNDAY MORNING. LOW LEVEL WINDS WILL BE ON THE INCREASE THIS
EVENING INTO THE OVERNIGHT HOURS. SURFACE WINDS SHOULD REMAIN
ELEVATED ENOUGH TO ALLOW FOR WARMER OVERNIGHT MIN TEMPERATURES OVER
MOST OF THE REGION. SURFACE LOW PRESSURE WILL DEEPEN NEAR THE
COLORADO AND KANSAS BORDER SUNDAY AFTERNOON IN RESPONSE TO FALLING
HEIGHTS IN ADVANCE OF THE NEXT UPPER LEVEL TROUGH THAT WILL BE
MOVING ACROSS THE INTERMOUNTAIN WEST. THE SURFACE TROUGH AXIS WILL
EXTEND THROUGH WEST TEXAS AND SOUTHEAST NEW MEXICO. LOW LEVEL
THERMAL RIDGING ALONG THIS FEATURE WILL SUPPORT WARMER TEMPERATURES
ACROSS THE REGION. STRONG MID LEVEL WINDS /AROUND 50 KNOTS AT 700
HPA/ WILL SPREAD OVER THE NORTHWESTERN HALF OF THE FORECAST AREA ON
THE BASE OF THE UPPER TROUGH SUNDAY. A DEVELOPING MOUNTAIN WAVE
SIGNATURE/INCREASE IN DOWNWARD FORCING SHOULD PUSH STRONGER MID
LEVEL WINDS DOWNWARD THROUGH THE GUADALUPE MOUNTAINS SUNDAY. HIGHER
ELEVATIONS INCLUDING THE BOWL WILL HAVE A GOOD CHANCE OF BEING
IMPACTED BY HIGH WINDS. GUADALUPE PASS/GMNP VISITORS CENTER MAY ALSO
SEE NEAR OR JUST ABOVE WARNING WIND CRITERIA...SO WE WILL ISSUE A
HIGH WIND WATCH FOR THE GUADALUPE MOUNTAINS ZONES SUNDAY. THE UPPER
LONGWAVE TROUGH WILL CONTINUE TO AMPLIFY AS IT MOVES OVER THE ROCKY
MOUNTAINS AND CENTRAL/NORTHERN PLAINS SUNDAY NIGHT INTO MONDAY. AN
ASSOCIATED PACIFIC FRONT WILL PUSH THROUGH THE FORECAST AREA SUNDAY
NIGHT AND EARLY MONDAY MORNING...SPREADING COOLER AIR IN ITS WAKE.
WESTERLY WINDS WILL ALSO BE ON THE INCREASE LATE MONDAY MORNING INTO
MONDAY AFTERNOON IN THE WAKE OF THIS FEATURE. A TIGHT MID LEVEL
HEIGHT GRADIENT WILL SPREAD STRONGER MID LEVEL WINDS FROM THE
GUADALUPE MOUNTAINS SOUTHWARD THROUGH THE DAVIS MOUNTAINS DURING THE
DAY MONDAY. A HIGH WIND WARNING MAY BE NEEDED FOR BOTH MOUNTAIN
RANGES MONDAY. THE LATEST 850 HPA PROGS SUPPORT GOING BELOW MOS
GUIDANCE NUMBERS ACROSS A GOOD PORTION OF THE FORECAST AREA
MONDAY...PARTICULARLY OVER SOUTHEAST NEW MEXICO.

THE NORTHEAST-SOUTHWEST ORIENTED UPPER TROUGH AXIS WILL PASS ACROSS
THE FORECAST AREA MONDAY NIGHT. THERE IS STILL AGREEMENT THAT ENOUGH
MID LEVEL MOISTURE/LIFT MAY BE PRESENT TO AID IN THE DEVELOPMENT OF
LIGHT RAIN OR SNOW OVER NORTHERN EDDY AND LEA COUNTIES MONDAY
EVENING. PRECIPITATION SHOULD BE VERY LIGHT AND WE ARE EXPECTING NO
ACCUMULATION. LEFT GRIDDED POP VALUES BELOW 15 PCT WITH MENTION OF
ISOLATED LIGHT RAIN/SNOW SHOWERS ACROSS THESE LOCATIONS MONDAY
EVENING. WINDS WILL TURN NORTHERLY LATE MONDAY INTO TUESDAY AS THE
CANADIAN FRONT PUSHES INTO THE REGION. TEMPERATURES WILL BE SEVERAL
DEGREES COOLER TUESDAY AFTERNOON. OTHERWISE...DRY NORTHWEST FLOW
ALOFT WILL DEVELOP ACROSS THE REGION TUESDAY IN THE WAKE OF THE
DEPARTING UPPER LEVEL TROUGH...WITH ZONAL FLOW RETURNING WEDNESDAY.
TEMPERATURES WILL MODERATE DURING THE MIDDLE TO LATTER HALF OF THE
WEEK AS ANOTHER LEE TROUGH TAKES SHAPE. TEMPERATURES LOOK TO RETURN
MUCH ABOVE NORMAL BY FRIDAY...GIVEN GOOD MEDIUM RANGE MODEL
AGREEMENT ON THE STRENGTHENING LOW LEVEL THERMAL RIDGE ALONG THE
SURFACE TROUGH AXIS. WE OPTED TO GO SEVERAL DEGREES ABOVE MEX MOS
GUIDANCE FRIDAY. THE NEXT COLD FRONT LOOKS TO ARRIVE
SATURDAY...KNOCKING TEMPERATURES DOWNWARD SEVERAL DEGREES. NO
PRECIPITATION IS EXPECTED WEDNESDAY THROUGH SATURDAY.

&&

.FIRE WEATHER...
VERY DRY AIR RESIDED OVER THE REGION IN THE WAKE OF AN UPPER
TROUGH.  A FLAT UPPER RIDGE WILL TRAVERSE THE REGION WHICH WILL
PROMOTE HIGH TEMPERATURES CLOSER TO NORMAL THIS AFTERNOON.  THIS
WILL ALLOW FOR MINIMUM AFTERNOON RH/S IN THE SINGLE DIGITS TO AROUND
10 PERCENT AREAWIDE.  20 FOOT WIND SPEEDS WILL REMAIN GENERALLY
BELOW 20 MPH AREAWIDE...EXCEPT IN GAPS AND PASSES IN THE GUADALUPE
MOUNTAINS.  SINCE ONLY ISOLATED OCCURRENCES OF THESE SLIGHTLY
STRONGER WINDS ARE EXPECTED...WILL NOT ISSUE A RED FLAG WARNING FOR
THIS AFTERNOON.  RECOVERY TONIGHT WILL BE POOR TO FAIR AREAWIDE...
ESPECIALLY SINCE SURFACE WINDS WILL STAY UP A LITTLE AND RESULT IN
MINIMUM TEMPERATURES OVERNIGHT CLOSER TO NORMAL.

SOUTHWEST FLOW ALOFT WILL INCREASE OVER THE REGION SUNDAY AHEAD OF
AN AMPLIFYING UPPER TROUGH OVER THE INTERMOUNTAIN WEST.  A LOW LEVEL
JET WILL AFFECT EASTERN PORTIONS OF THE CWA SUNDAY MORNING...AND
POSSIBLY RESULT IN 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER SUNDAY
MORNING.  SINCE THIS JET IS EXPECTED TO MOVE EAST BY SUNDAY
AFTERNOON...THINK WIND SPEEDS WILL DIMINISH BEFORE MINIMUM AFTERNOON
RH/S OCCUR.  TEMPERATURES WILL WARM ABOVE NORMAL AREAWIDE THOUGH...
AND WITH THE DRY AIR STILL OVER THE REGION...RESULT IN MINIMUM
AFTERNOON OF 15 PERCENT OR LESS ALONG AND WEST OF A GAIL...
MIDLAND...SANDERSON AND BIG BEND LINE.  SINCE 20 FOOT WINDS OF 20
MPH OR GREATER ARE EXPECTED OVER THE GUADALUPE MOUNTAINS...DAVIS
MOUNTAINS...VAN HORN AREA...MARFA PLATEAU...UPPER TRANS PECOS...
SOUTHEAST NEW MEXICO PLAINS AND NORTHERN PERMIAN BASIN... WILL
ISSUE A RED FLAG WARNING TO REPLACE THE WATCH CURRENTLY IN EFFECT
FROM LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING.  WIND SPEEDS
MAY DROP OFF ACROSS THE LOWLANDS BY 29/00Z.  FOR NOW WILL KEEP THE
RED FLAG WARNING AREA INTACT UNTIL 29/03Z.

A PACIFIC FRONT WILL MOVE THROUGH THE AREA SUNDAY NIGHT AND MONDAY
AND RESULT IN COOLER TEMPERATURES AREAWIDE.  20 FOOT WINDS LOOK A
LITTLE STRONGER AREAWIDE MONDAY AFTERNOON OVER SUNDAY.  SINCE
MINIMUM AFTERNOON RH/S WILL DROP TO NEAR 15 PERCENT ACROSS PORTIONS
OF THE UPPER TRANS PECOS AND PERMIAN BASIN...CRITICAL FIRE WEATHER
CONDITIONS COULD OCCUR.  WILL HOLD OFF ON A FIRE WEATHER WATCH FOR
NOW AND WAIT UNTIL MORE EVIDENCE POINTS TOWARD LOWER DEWPOINTS
AND/OR WARMER TEMPERATURES MONDAY AFTERNOON.  THINK NEAR CRITICAL
FIRE WEATHER CONDITIONS WILL PREVAIL IN MANY OF THE ABOVE LOCATIONS.
A STRONGER COLD FRONT WILL MOVE INTO THE REGION MONDAY NIGHT AND
COOL TEMPERATURES FURTHER TUESDAY.  BREEZY CONDITIONS WILL PREVAIL
BEHIND THIS FRONT...BUT MAINLY DURING THE NIGHTTIME HOURS MONDAY
NIGHT.  WIND SPEEDS SHOULD BE LESS THAN 20 MPH TUESDAY AFTERNOON...
WHILE A LITTLE HIGHER RH/S ACCOMPANY THE COLDER TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              34  70  37  56  /   0   0   0   0
CARLSBAD NM                29  71  36  52  /   0   0   0  10
DRYDEN TX                  32  72  40  68  /   0   0   0   0
FORT STOCKTON TX           36  76  39  58  /   0   0   0   0
GUADALUPE PASS TX          38  63  35  44  /   0   0   0   0
HOBBS NM                   27  69  32  52  /   0   0   0  10
MARFA TX                   18  70  26  52  /   0   0   0   0
MIDLAND INTL AIRPORT TX    31  72  35  57  /   0   0   0   0
ODESSA TX                  33  73  36  57  /   0   0   0   0
WINK TX                    26  75  34  57  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 8 AM TO 8 PM MST SUNDAY FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
     PLAINS/BLM ROSWELL/LNZ.

     HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...RED FLAG WARNING FROM 9 AM CST /8 AM MST/ TO 9 PM CST /8 PM MST/
     SUNDAY FOR THE FOLLOWING ZONES... ANDREWS...BIG BEND AREA...
     DAVIS/APACHE MOUNTAINS AREA...DAWSON...GAINES...GUADALUPE
     MOUNTAINS...LOVING...MARFA PLATEAU...REEVES COUNTY AND
     UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR.

     HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

&&

67/21
Hazardous weather outlook, Nov 27, 12:58 PM MST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
158 PM CST SAT NOV 27 2010

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-282000-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
158 PM CST SAT NOV 27 2010 /1258 PM MST SAT NOV 27 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW LOCATIONS WILL HAVE WIND SPEEDS OF 20 MPH OR GREATER IN THE
GUADALUPE MOUNTAINS THIS AFTERNOON AND EVENING...BUT MAINLY IN GAPS
AND PASSES.  SINCE VERY DRY CONDITIONS WILL PERSIST ACROSS THE
MOUNTAINS...ANY FIRES IN THESE AREAS COULD SPREAD RAPIDLY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DRY AND WINDY CONDITIONS SUNDAY ARE EXPECTED TO CREATE FAVORABLE
CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE SOUTHEAST NEW
MEXICO PLAINS...NORTHERN PERMIAN BASIN...UPPER TRANS PECOS...
GUADALUPE MOUNTAINS...VAN HORN AREA...DAVIS MOUNTAINS AND MARFA
PLATEAU.  A RED FLAG WARNING IS IN EFFECT FOR THESE AREAS SUNDAY
AFTERNOON AND EVENING.

HIGH WINDS ARE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS SUNDAY
AND SUNDAY EVENING.  A HIGH WIND WATCH IS NOW IN EFFECT FOR THE
GUADALUPE MOUNTAINS FROM 8 AM UNTIL 8 PM MST.

STRONG WINDS MAY AGAIN AFFECT THE GUADALUPE MOUNTAINS MONDAY AS
AN UPPER LEVEL STORM SYSTEM MOVES OVER THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 1:38 PM MSTRed Flag WarningMAFAndrews, Dawson, Gaines, Loving30 hr

Nearby

High Wind Watches in New Mexico, 2010High Wind Watches in Texas, 2010Every high wind watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.